# SDR 96ZZZX3836

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369PF
- Make and model: Hughes 369HS
- Aircraft serial: 530473S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Shaft
- Part number: 369A510923
- Condition: Worn
- Location: T/R & Accy Drive
- Component: 369A5100709
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR TRANSMISSION LOCKNUT LOST TORQUE AND ALLOWED BEARINGS TO FRET ON SHAFT WEARING THE SHAFT UNDER THE BEARINGS AND ACCESSORY DRIVE GEAR.  THIS ALLOWED THE DRIVE PIN TO SHEAR AND WHENEVER TORQUE WAS BELOW 6 PERCENT ENGINE TORQUE, THE OIL PUMP AND ROTOR TACHOMETER WOULD STOP TURNING.  SHAFT IS TO BE REPAIRED, PIN REPLACED, AND TRANSMISSION REASSEMBLED.  CHECKED AND RETURNED TO SERVICE TO FINISH ITS 273 HOURS TO OVERHAUL.
